# SDR IXXA20240116001

- Difficulty date: January 16, 2024
- Submitted: February 8, 2024
- Operation: Air carrier
- Aircraft: N479AZ
- Make and model: Boeing 767323
- Aircraft serial: 25450
- Aircraft time: 109,073 hours, 18,920 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support
- Part number: 114T22148
- Condition: Cracked
- Location: Rws 694
- Part time: 109,073 hours, 18,920 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING, OUTBBOARD FIXED LEADING EDGE, STA 694 INTERNAL LOWER SUPPORT IS CRACKED. REF HAECO WO 320004 NON ROUTINE 32193
